# SDR CHQA20120321084

- Difficulty date: March 21, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N382SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145624
- Aircraft time: 24,776 hours, 20,669 cycles
- Engine: Allsn AE3007A
- Engine time: 25,541 hours, 22,942 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: ARM5221
- Condition: Peeling
- Location: Windshield
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, UPON DEPARTURE AT 4,000 FEET A LOUD RATTLING NOISE IN THE AREA OF THE FRONT WINDSHIELD AND OVERHEAD PANEL.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE CAPTAIN'S HUMP SEAL PEELING AND PERFORMED A TEMPORARY REPAIR.  THE HUMP SEAL REPLACEMENT WAS DEFERRED.  THE FINAL REPAIR TO THE CAPTAIN'S HUMP SEAL WAS COMPLETED.
